Wednesday, September 19, 2012

Team Baby - The Ugly Truth

This post is a little too personal, but whatever. 
Me and fertility drugs do not mix well together.  My body overreacts to medications.  After my egg retrieval, my ovaries went into hyperstimulation.  Your ovaries become swollen and leak fluid into your abdomen.
My stomach got crazy huge and uncomfortable.
Then my face freaks out.  Ugh. So pretty huh.  The hCG trigger shot does not like my face.
My stomach is almost back to normal, but my face will take a while to calm down.  You do what ya gotta do right? 



4 comments:

Josh and Megan said...

Yikes!! You doing okay though?? Any news from a pregnancy test yet??

The Dabo's said...

HOLY! How did I miss this post? Well your stomach and face looked back to normal in St. George! I'm glad I didn't need that shot.

Chelsea said...

Kim, I am so sorry you had to go through that. Horrible! What a good woman you are!

Nat Asha said...

I want to use this means to let the world know that all hope is not lost Getting pregnant after having tubes clamped and burned, I know IVF and Reversal could help but it way too cost, i couldn't afford it either and i so desire to add another baby to my family been trying for 5 years, not until i came across Dr.AGBAZARA TEMPLE, who cast a pregnancy/Fertility spell for me and i got pregnant.l hope that women out there who are going through the same fears and worries l went through in GETTING PREGNANT , will find your contact and be happy like me as i drop it here on this site, and solution will come to them as they contact you. Thank you and God bless you to reach him email via:
( agbazara@gmail.com )